# SDR 2008FA0000508

- Difficulty date: July 16, 2008
- Submitted: July 25, 2008
- Operation: General aviation
- Aircraft: N786DD
- Make and model: Beech B200
- Aircraft serial: BB1171
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 5043006221
- Condition: Misinstalled
- Location: Pax Door Latch
- Part time: 661 hours
- Component: Latch
- Component part number: 1014301001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DOOR CAME OPEN IN FLIGHT.  UPON LANDING, IT WAS FOUND THE MAIN CABIN DOOR HAD DEPARTED AIRCRAFT.  DOOR WAS RECOVERED.  DURING INSPECTION AND DISASSEMBLY OF THE DOOR, SEVERAL ISSUES WERE FOUND.  1) UPPER FORWARD LATCH HOOK WAS FOUND WITHOUT RIGGING HOLES INSTALLED AND WAS INCORRECTLY RIGGED.  2) DOOR BELLCRANK, PN 50-430031-29 WAS FOUND BENT AND TWISTED.   3) MAIN CABIN DOOR LATCH BRAZE ASSEMBLY WAS CATCHING ON HOOK.  DID NOT ALLOW FOR A SMOOTH TRANSITION TO A LOCKED POSITION.  (K)
